MAUDE Adverse Event Report: ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE

ARTHREX, INC. NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET; BONE FIXATION SCREW/PLATE
Model Number NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 12/29/2021, it was reported by a sales representative via phone that an ar-8998t nano swivelock would not deploy eyelet and anchor into the bone tunnel surgeon had previously created.Surgeon tried multiple times to screw in the implant but eyelet and anchor would not release from driver.This was discovered during an ucl internal brace procedure on (b)(6) 2021.Nothing broke inside the patient and surgeon was able to complete case successfully without further issues by using a new ar-8998t from a different lot number.

Brand Name
NANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19192543
Report Number1220246-2024-02464
Device Sequence Number7640923
Product Code HWC
UDI-Device Identifier10888867301822
UDI-Public10888867301822
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberNANO SWIVELOCK, 2.5 X 7MM W/ FORK EYELET
Device Catalogue NumberAR-8998T
Device Lot Number11449761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown